# SDR SWIA201023738

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 30,992 hours, 45,160 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Condition: Burned
- Location: Apu
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FEEDER RELAY SHOWS OVERHEATING AND TERMINALS BURNT.  (SERVICE CK)  REPLACED TERMINAL ENDS AND RELAY.
